×

zbMATH — the first resource for mathematics

Konjugierte Systeme und Kegelschattengrenzen auf Hyperflächen im projektiven \(n\)-dimensionalen Raum. (German) Zbl 0143.44502

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bazylev, V. T.: Quasi-Laplacesche Transformation mehrdimensionaler Flächen [Russ.]. Uspechi mat. Nauk10, Nr. 2 (64), 214-215 (1955). · Zbl 0064.16102
[2] Bell, P. O.: A theorem on generalized conjugate nets in projectiven-space. Duke math. Journ.21, 323-327 (1954). · Zbl 0055.40102 · doi:10.1215/S0012-7094-54-02131-6
[3] Bol, G.: Projektive Differentialgeometrie II. Göttingen: Vandenhoeck & Ruprecht 1954.
[4] Bompiani, E.: Sistemi conjugati sulle superficie degli iperspazi. Rend. Circ. mat. Palermo46, 91-104 (1922). · JFM 48.0852.01 · doi:10.1007/BF03018260
[5] Degen, W.: Eine Kennzeichnung ebener Kegelschattengrenzen. Archiv d. Math.17, 465-468 (1966). · Zbl 0148.42202 · doi:10.1007/BF01899630
[6] Fubini-?ech: Geometria proiettiva differenziale I, II. Bologna: Zanichelli 1926/27.
[7] Gejdel’man, R. M.: Die Stratifizierungk-parametriger Familien von (k?1)-dimensionalen Ebenen [Russ.]. Mat. Sbornik34(76), 499-524 (1954). · Zbl 0056.40901
[8] Segre, B.: Généralisation, de la transformation de Laplace. Comptes Rendus, Paris183, 1248-1250 (1926). · JFM 52.0761.01
[9] ?: Preliminari di una teoria delle varieta luogli di spazi. Rend. Circ. mat. Palermo30, 87-121 (1910). · JFM 41.0724.01 · doi:10.1007/BF03014869
[10] Smirnoff, R. V.:p-konjugierte Systeme [Russ.]. Uspechi mat. Nauk4 Nr. 4 (32), 162-163 (1949).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.